# SDR SWIA971607

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, INBOARD FLAP DISAGREEMENT.  CYCLED FLAPS BUT THEY WOULD NOT RETRACT.  RETURNED FOR LANDING USING FLAPS 25.  FLAPS RETRACTED NORMALLY ON GROUND.  REPLACED FLAP ANNUNCIATOR PANEL, OPS CHECKS GOOD.
